Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TCA not good for SAD+GAD+lack motivation/energy SLS

Posted by Vincent_QC on March 11, 2009, at 12:37:56

In reply to Re: TCA not good for SAD+GAD+lack motivation/energy, posted by SLS on March 11, 2009, at 9:03:35

> What are your feelings about going on a monoamine oxidase inhibitor (MAOI)? After being on them for years, I can say that once the side-effects disappear after a few months, they are very clean drugs. In my experience, they are more tolerable than TCAs or SRIs. Just start at a low dosage and move up slowly to avoid orthostatic hypotension and minimize other side effects as they emerge.
>
>
> - Scott

Hi Scott!
I hope you are in the good way for a remission ;-)

To answer fast to your question, I was on the Nardil 75 mg for almost 3 months in january 2007...at this dosage, I was ok, no side-effects on my heart, no high BP or orthostatic hypotension...but also no improves on my SAD, as well as the GAD or panic disorder or anything else...at the times, I Was more active and I was walking almost 2 hours a day, so I never notice any weight gain on them and the food to avoid was not annoying me and I never experience a hypertensive crisis...But the Doc at the time decide to up the dosage to 90mg to see if I will answer more well...and "bingo", the hypotension orthostatic kick in, I had never experienced that kind of feeling before so I just decide to drop the Nardil cold turkey after being on it for almost 3 1/2 months with the 2 weeks at 90mg... I was affraid of the hypotension...who in fact is not dangerous...

I was put on Parnate last december...see small improves at 20mg, wanted to up the dosage too fast, endep up at 40mg with hypertension problem, hypertensives crisis without food interractions, had to use the safety pills often (Apo-Nifed 10mg), had several episodes of orthostatic hypotension at night, one time I fainted when I wanted to go to the bathroom and I had photophobia also, very sensible to light...at the same time the hypotension was often blend with hypertension...my heart totally dislike the Parnate... I stop it after one month...I was tired but not the normal fatigue, it was a physical fatigue, I assume it was caused by the heart problems...I also find the Parnate to be A LOT sedative...and I had to drink a lot of coffee to be able to move my *ss on it (40 mg)... I stop it cold turkey in the begining of january...and after a washout period I was put again back on the Nardil, change my minds and be put on Manerix, find it not usefull and full of SSRI's side-effects (increase migraines, agited with sedation at the same time), so another washout period and the PDoc decide to try the Clomipramine on me...on term of side-effects it was not too bad...exception goes to the strange goose bumps and chills that I had almost everytimes...with a lot of sedation as well, gain weight that never ending even after I stop it, and I was sweating like never before...On the Parnate, I was always cold, something very uncommon for me, I always leave my windows open a little bit at night in my bedroom...even if it's
-20 celsius outside...

So you see, it's why the PDoc fill up some papers and send them to Health Canada, to become avaible to a special programm access for meds who are not avaible in the Canada but that we can import here... The Marplan is the next option...but we have to wait for a positive answer before and it's a long process...

It's why I ask myself a lot of questions now... In my head it's clear that the idea to be put again on a TCA's is not a valid option anymore, and I have to be honnest with myself and see that the only positive answer I got from an AD was from the Parnate, so i'm a positive candidate for this kind of meds...still don't know if the Nardil will be finished to worked at 90 mg on me, since I drop it at the 90mg dose after only 2 weeks...

Should I give another try to the Parnate and stay at 20mg, the dosage who don't give to me hypotension or hypertension??? The 30mg dose make me a lot tired physically and also orthostatic hypotension who put me asleep all day long...the 20mg dose is ok...Maybe i'm someone who can't take huge amount of drugs...or maybe I have a poor metabolisme that's make the drug to be more strong than on someone else??? Still don'T know what to think since I was before on huge amount of Zoloft and Lexapro with Ritalin or Wellbutrin on the top of that...mean that I was able to have high dosage of meds without any side-effects...so mean that my metabolism maybe not the implied in the whole process...

The return on the Parnate at a low dose is a temporary solution and I really hope the Marplan will be approved for me...I really need to try it...

Well what do you think of this? Did I miss something to not trying others TCA's since the Clomipramine fail and make me a lot too anxious and anti-social...and the Nortryptiline make my heart racing at the speed of light... I suppose the others who have dual-action will not be more usefull on me and on the SAD? Even if I wait 3 months and that I increase slowly the dosage to avoid side-effects??? So much questions... One thing is sure, I don't want to end-up on a TCA's who will just give to me daytime sedation, weight gain and a lot of others strange side-effects that never fade-away...and taking them ALONE, not as an addition to another med make the possible helpfull action on the SAG and GAD less possible no???

Well, thanks for any comments or recommandations you can make to me!!! I Appreciate that!

Have a nice day!

VIncent ;-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:884848
URL: http://www.dr-bob.org/babble/20090304/msgs/884870.html